MathSciNet Relay Station
MathSciNet bibliographic data
MR1755783 11Y40 (11R11 11Y11)
Granville, Andrew; Mollin, R. A.; Williams, H. C. An upper bound on the least inert prime in a real quadratic field. Canad. J. Math. 52 (2000), no. 2, 369–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement